Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

KDUB

Members
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About KDUB

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello again, Has anyone had any luck on Bystolic and/or Prozac? I'm unsure still as to why I have POTS, the docs are working on that. But has anyone had any good responses to Bystolic and/or Prozac? What are the side effects? Also does anyone notice that the symptoms return when the meds wear off at night? Also, as POTS patients what can we do for palpitations???!!! So agravating! Thanks! KDUB
  2. Hello again everyone, Another day, and another struggle. I am currently seeking information about whether my hormonal issues could be causing my POTS. My mothers side of the family deals with terrible hormonal issues, and most take medication for treatment. Before POTS, I was on Celexa 20 mg for about 7 years for anxiety and panic attacks. Celexa only affects seretonin. I began developing new issues with insomnia and brain fog so my psychiatrist switched me to Remeron witch affects serotonin and nor-epinephrine. After a week of Remeron I developed high blood pressure, then POTS. Now it's been 3 months of bedridden ****! I also found out I have very low testosterone. I'm a 24 year old male and my levels are that of a 90 year old man. My question for everyone is, does anyone have any advice on what could be causing my problems? Could this all be POTS related? Any advice or insight is greatly appreciated! Also please reassure me that this will not be the end of me! I'm always worried now! My anxiety and panic are worse than ever. I'm 24 with a baby on the way. My child needs me, and I'm worried I won't make it. Thank you, KDUB
  3. Thank you to everyone so far! All the advice is so helpful!
  4. Thank you to everyone who has replied so far, it means a lot. I've felt so alone during all this. Depression has become my worst enemy. Does anyone know of any chat rooms or groups people can join and talk with others? I'm hoping I can find a friend through all this as it seems I'm all alone. Any information is helpful. Thank you all in advance. KDUB
  5. Hello everyone. I recently began a battle with POTS, and a complete life changer. I am still having tests conducted by my cardiologist, but as of right now whenever I stand my heart rate jumps out of this world. 140 and 150 (just standing) Before yesterday, my heart rate would be high even during sitting and sometimes laying. However, last night I noticed I felt dizzy and developed a headache. My wife checked my pulse and it was 47!!!! I don't think I've ever seen 47. I went to the ER, like usual, and they did a routine EKG and check up. They released me with the advice to follow up with my cardiologist. Ever since last night my resting heart rate has been between 50-55 bpm. This is new and abnormal. This scares me even more and I'm terrified to fall asleep. All of this has happened so fast, as 3 months ago I was perfectly fine. I feel as if my world is coming to an end. My life seems pointless at this time. I was an active athlete and a energetic person. Now I'm having palpitations left and right, and I'm terrified of dying. Once I finally began to adjust to the postural tachycardia, I begin developing bradycardia upon lying down. I'm trying to keep hope and faith. Does anyone else have these symptoms, or any advice? Please help me! Thank you, KDUB
×
×
  • Create New...